# SDR RAIA980806

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 51653151
- Condition: Failed
- Location: Rt Wing
- Part time: 14,679 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7498 - STL - RIGHT ENGINE FIRE DETECT CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED, NO EVIDENCE OF FIRE.  MAINTENANCE REPLACED RIGHT ENGINE FIRE WIRE CONTROLLER.  (M)
